A class of finite rings
Compositio Mathematica, Volume 22 (1970) no. 1, p. 49-57
@article{CM_1970__22_1_49_0,
     author = {Raghavendran, R.},
     title = {A class of finite rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {22},
     number = {1},
     year = {1970},
     pages = {49-57},
     zbl = {0212.37901},
     mrnumber = {263876},
     language = {en},
     url = {http://www.numdam.org/item/CM_1970__22_1_49_0}
}
Raghavendran, R. A class of finite rings. Compositio Mathematica, Volume 22 (1970) no. 1, pp. 49-57. http://www.numdam.org/item/CM_1970__22_1_49_0/

K.E. Eldridge and I. Fischer [1] DCC rings with a cyclic group of units, Duke Math. J. 34, 243-248 (1967). | Zbl 0154.02901

R.W. Gilmer [2] Finite rings having a cyclic multiplicative group of units, Amer. J. Math. 85, 247-252 (1963). | Zbl 0113.26501

N. Jacobson [3] Structure of Rings, Colloquium Publication volume XXXVII of the Amer. Math. Soc., (1956). | MR 81264 | Zbl 0073.02002

K. Koh [4] On "Properties of Rings with a Finite Number of Zero Divisors", Math. Annalen 171, 79-80 (1967). | Zbl 0153.06201